# SDR 96ZZZX5913

- Difficulty date: November 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N42036
- Make and model: Cessna 182L
- Aircraft serial: 18258822
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 07516001
- Condition: Corroded
- Location: Brace Tubes
- Part time: 4,217 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND HEAVY CORROSION AT FORWARD END OF ENGINE MOUNT MAIN BEAMS AND DIAGONAL BRACE TUBES ON BOTH SIDES.  CAUSE OF CORROSION-PROXIMITY OF EXHAUST COLLECTORS TO MOUNT.  CORRECTIVE ACTION-INSTALL HEAT SHIELDS AFTER PAINTING WITH HEATPROOF PAINT.
